Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

Convex resource theory of non-Markovianity

Uproszczony widok
dc.affiliationUniwersytet Warszawski
dc.contributor.authorBhattacharya, Bihalan
dc.contributor.authorBhattacharya, Samyadeb
dc.contributor.authorMajumdar, A S
dc.date.accessioned2024-01-24T20:47:53Z
dc.date.available2024-01-24T20:47:53Z
dc.date.issued2020
dc.description.financePublikacja bezkosztowa
dc.description.number3
dc.description.volume54
dc.identifier.doi10.1088/1751-8121/ABD191
dc.identifier.issn1751-8113
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/103730
dc.identifier.weblinkhttps://iopscience.iop.org/article/10.1088/1751-8121/abd191
dc.languageeng
dc.relation.ispartofJournal of Physics A: Mathematical and Theoretical
dc.relation.pages35302
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleConvex resource theory of non-Markovianity
dc.typeJournalArticle
dspace.entity.typePublication